# SDR SWAA2025042204979

- Difficulty date: March 13, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING CDL # 32-10-3 FROM LOGBOOK PAGE 2799401 LH MLG CENTER DOOR CRACKED NEAR FWD LOWER ATTACH FITTING 2025-202724<1. INSTALLED LH MLG CENTER DOOR AND INNER DOOR LH SIDE IAW B 737-700 AMM 32-13-11-420-802 AND AMM 32-13-11-420-804 SEE INDIVIDUAL SIGN OF BELLOW. 2. INSTALLED LH MLG CENTER DOOR AND INNER DOOR LH SIDE IAW B 737-700 AMM 32-13-11-420-802 AND AMM 32-13-11-420-804 SEE INDIVIDUAL SIGN OF BELLOW. RII
